MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1100200230
Medical Device Problem Code Continuous Firing (1123)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a preventative maintenance visit onsite, cynosure field service engineer observed continuous firing with clarity ii.No injuries were reported.
 
Additional Manufacturer Narrative
To correct the observed continuous firing issue the ferrite coil assembly was updated, the hp was replaced and the software was updated to gui version 1.09, system to version 1.08a, mfc to version 1.04 and hp to version 1.05 with replacement of hp assembly.Following required repairs and updates, the device was found to be working within published specifications.This event is reportable since this is an aro (accidental radiation occurrence) due to device firing unintentionally on its own.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
3/5 carlise rd
westford, MA 01886
9783940763
MDR Report Key22195251
Report Number3021199089-2025-00004
Device Sequence Number9244224
Product Code GEX
UDI-Device Identifier08809447652542
UDI-Public08809447652542
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1100200230
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown